Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ever have Hot tub rash or a rash from taking Amoxicillin

jan 6, i went for a dip in my gparents Hot Tub i was in it for about a hour. I showered right after dryed off and got dressed. Later that night i noticed my back felt dry and itchy so i put some lotion on my back. The next night i noticed i had small bumps on my upper back ( its goes from my shoulder blades up to the back of my neck stops and goes up over my shoulders with a few bumps on my chest). It only itches sometimes but not to bad, its pink or lite red cant really see it but i feels bumpy. Today is my last day of a 10 day Amoxicillin , (for strep throat) . Has anyone ever had a mild rash from taking Amox? What were ur symptoms with it? or hot tub rash ?

Answer Question
 
Cherriemama831

Asked by Cherriemama831 at 8:57 PM on Jan. 10, 2011 in Health

Level 16 (2,601 Credits)
Answers (6)
  • could be either.
    chefjen

    Answer by chefjen at 9:02 PM on Jan. 10, 2011

  • i know thats y im like what the heck .. lol ive read on both its hard to tell amox rash says usasly started on trunk and hot tub can be found n upper back ect. but then said other ppl could have it but no one else does.. Its just a mild rash but confused about it
    Cherriemama831

    Comment by Cherriemama831 (original poster) at 9:06 PM on Jan. 10, 2011

  • Yes....see if it goes away after you stop the Amox. Try taking some Benadryl
    Anonymous

    Answer by Anonymous at 9:09 PM on Jan. 10, 2011

  • Are you allergic to penicillin? My son can't take any form of it or else he breaks out the way you describe.
    Anonymous

    Answer by Anonymous at 7:33 AM on Jan. 11, 2011

  • diahrea real bad.and a rash
    mwood108

    Answer by mwood108 at 2:30 PM on Jan. 12, 2011

  • I have had my Hot Tub for 20 yrs. Never had a rash. I would say if the rash came from the hot tub then the chemcials were not being used correctly. If too little then bacteria will grow rapidly in hot water; too much and the chemicals might be to harsh on your skin.
    depressedmom65

    Answer by depressedmom65 at 8:46 PM on Jan. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN